Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
Do you excercise regularly? If so, what type of excercise?
No exercise because of back injury
What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
Meat, veggies sometimes, bread, decently healthy
Why did you take Finasteride (hair loss, BPH, other)?
For how long did you take Finasteride (weeks/months/years)?
How old were you, and WHEN (date) did you start Finasteride?
24, three days in march 2015 (can’t remember specific date)
How old were you when you quit, and WHEN (date) did you quit?
24, three days after I started in march 2015
How did you quit (cold turkey or taper off)?
What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1 mg every day
How long into your use of Finasteride did you notice the onset of side effects?
What side effects did you experience while on the drug that have yet to resolve since discontinuation?
Had numbness in penis (felt like rubber), erectile dysfunction, shrinkage, no pleasure from ejaculation, watery semen, no libido, all disappeared for 6 months and only issue now is achieving a firm erection.
Put an X beside all that apply:
[x] Loss of Libido / Sex Drive
[x] Erectile Dysfunction
[x] Complete Impotence
[x] Loss of Morning Erections
[x] Loss of Spontaneous Erections
[x] Loss of Nocturnal Erections
[x] Watery Ejaculate
[x] Reduced Ejaculate
[took a lot of time] Inability to Ejaculate / Orgasm
[ ] Reduced Sperm Count / Motility
[ ] Emotional Blunting / Emotionally Flat
[ ] Difficulty Focusing / Concentrating
[ ] Confusion
[ ] Memory Loss / Forgetfullness
[ ] Stumbling over Words / Losing Train of Thought
[ ] Slurring of Speech
[ ] Lack of Motivation / Feeling Passive / Complacency
[ ] Extreme Anxiety / Panic Attacks
[ ] Severe Depression / Melancholy
[ ] Suicidal Thoughts
[x] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[ ] Penis curvature / rotation on axis
[ ] Testicular Pain
[ ] Testicular Shrinkage / Loss of Fullness
[x] Genital numbness / sensitivity decrease
[ ] Weight Gain
[ ] Gynecomastia (male breasts)
[ ] Muscle Wastage
[ ] Muscle Weakness
[ ] Joint Pain
[ ] Dry / Dark Circles under eyes
[ ] Prostate pain
[ ] Persistent Fatigue / Exhaustion
[ ] Stomach Pains / Digestion Problems
[ ] Constipation / “Poo Pellets”
[ ] Vision - Acuity Decrease / Blurriness
[ ] Increased hair loss
[ ] Frequent urination
[ ] Lowered body temperature
[ ] Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
None except from supplements
If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience with Finasteride?
Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.
Want to ask if anyone has experienced the same as me.
Took finasteride for three days, full blown ED and no libido after 48 hours, recovered slowly over 2 weeks and was then completely normal (never had mental side effects). 6 months later I noticed I had stopped getting morning wood and difficulties becoming erect (still no mental side effects), felt 100 % normal until then.
Can still sometimes randomly feel pretty normal, especially if I don’t masturbate for a while. Can achieve erection but sometimes ejaculates early, erection sometimes feels “soft” and lose it quickly without stimulation, morning wood happens but rarely when I wake up.
Feels weird that side effects reappear suddenly after 6 months of being completely normal, especially since I had the “normal” 2 week recovery after I was on the pill.
Could possibly be related to overuse of porn and masturbation (porn use escalated during this time period), though this have never been an issue before.
The only other main culprit that I can think of, and might even be likely, is a chronic back injury I suffered a few months after stopping finasteride (and still have issues with today). Large disc herniation found on my l5-s1 which I hopefully will get surgery for soon, but my doc says it shouldn’t affect my erectile function (google says otherwise) and that it is because of pain and psychological reasons (feel fine psychologically, and have issues even when I’m not in pain).
In short, my libido feels fine, still think about sex a lot, want to have sex and so on, my dick just doesn’t respond as it should. Sometime I have woken up during the night with a nocturnal erection and feeling very horny, but still hasn’t been fully erect (have to masturbate for a while to get it up the rest of the way, and then maintain it). Not sure if it’s because of a delayed action of finasteride or nerve issues (haven’t lost any sensation)/blood flow issues because of my back injury (my back is kinda crooked because I twist away from the pain and that side feels weaker, probably because I unintentionally avoid using that side of my back).